2 doctors weighed in:

Can two weeks of antibiotics amoxicillin and Biaxin (clarithromycin) cause burning of the penis when urinating and when not feel burning sensation tip op penis ?

2 doctors weighed in
Dr. H. Hunter Handsfield
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Yeast infection?

Possibly a yeast infection, especially if you are uncircumcised.
As I said in a previous reply, this is a pretty atypical antibiotic combination. It's very broad spectrum, i.e. inhibits a very wide range of bacteria. Suppressing natural bacteria often promotes overgrowth of yeast (fungi). Don't try to diagnose and treat it yourself. See the doctor or clinic who prescribed the antibiotics.

In brief: Yeast infection?

Possibly a yeast infection, especially if you are uncircumcised.
As I said in a previous reply, this is a pretty atypical antibiotic combination. It's very broad spectrum, i.e. inhibits a very wide range of bacteria. Suppressing natural bacteria often promotes overgrowth of yeast (fungi). Don't try to diagnose and treat it yourself. See the doctor or clinic who prescribed the antibiotics.
Dr. H. Hunter Handsfield
Dr. H. Hunter Handsfield
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors